Simple Search:

Convergence of the Steepest Descent Method for Minimizing Convex Functions


Citation

Abu Hassan, Malik and Monsi, Mansor and Leong, Wah June (2002) Convergence of the Steepest Descent Method for Minimizing Convex Functions. Pertanika Journal of Science & Technology, 10 (2). pp. 145-152. ISSN 0128-7680

Abstract / Synopsis

Kiwiel and Murty (1996) discuss the convergence properties of a class of steepest descent algorithm for minimizing a continuously differentiable quasiconvex function f on mo. Under mild conditions, we prove that the limit infimum of IIVflXo)1I is zero and that false convergence does not occur even when f is convex.


Download File

[img]
Preview
PDF
Convergence_of_the_Steepest_Descent_Method_for_Minimizing.pdf

Download (1MB)

Additional Metadata

Item Type: Article
Publisher: Universiti Putra Malaysia Press
Keywords: Convergence, steepest descent method, convex functions, minimization
Depositing User: Nur Izzati Mohd Zaki
Date Deposited: 01 Dec 2009 03:18
Last Modified: 27 May 2013 07:10
URI: http://psasir.upm.edu.my/id/eprint/3718
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item